# SDR SWAA2024071211704

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 11,676 hours, 5,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMX LIGHT BATTER/ POWER SUPPLY M01675 FAILS TO ILLUMINATE LIGHTS<[01] 01 - REMOVED AND REPLACED EMX LIGHT BATTERY AND POWER SUPPLY M01675 PER [AMM 33-51-06-960-803-MAX (POWER SUPPLY - POWER SUPPLY REPLACEMENT - PERMANENT)]
